# SDR CALA0500178

- Difficulty date: May 31, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 30,624 hours, 16,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LAST FOUR ROWS OF EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY PACK IN THE AFT GALLEY OVERHEAD WAS REMOVED AND REPLACED.
